# SDR ASAA0510176

- Difficulty date: June 14, 2005
- Submitted: July 11, 2005
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Engine: Pwa JT8D17
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 69412608
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON VERTICAL STIFFENER LOCATED AT BS 328, RBL 14, WL 150, IN E AND E BAY.  REMOVED AND REPLACED VERTICAL STIFFENER IAW SRM.  (K)
